# SDR SWAA2023041716668

- Difficulty date: March 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 58,906 hours, 34,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED BS794 AT LEVEL STR25R AND WL 156 AFT CARGO COMPARTMENT 2023-185449<[01] REPLACED STRAP LOCATED BS794 AT LEVEL STR25R AND WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING # 146A8120 REV: -.;[02] CORRECTED STEP 1   REPLACED STRAP LOCATED BS794 AT LEVEL STR25R AND WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING # 146A8120 REV: - SEE INDIVIDUAL SIGN-OFF BELOW;[03] REPLACED STRAP LOCATED BS794 AT LEVEL STR25R AND WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING # 146A8120 REV: - SEE INDIVIDUAL SIGN-OFF BELOW RII CERTIFIED
